Publication detail

On periodic and solutions converging to zero of some systems of differential-difference equations

STEVIČ, S. DIBLÍK, J. ŠMARDA, Z.

Original Title

On periodic and solutions converging to zero of some systems of differential-difference equations

English Title

On periodic and solutions converging to zero of some systems of differential-difference equations

Type

journal article in Web of Science

Language

en

Original Abstract

Sufficient conditions for the existence of a periodic C1 solution of a system of differential-difference equations are given. We also give some sufficient conditions for the existence of an n-parameter family of solutions of a system of differential-difference equations converging to zero along with their first derivatives.

English abstract

Sufficient conditions for the existence of a periodic C1 solution of a system of differential-difference equations are given. We also give some sufficient conditions for the existence of an n-parameter family of solutions of a system of differential-difference equations converging to zero along with their first derivatives.

Keywords

System differential-difference equations; periodic solution

RIV year

2014

Released

04.02.2014

ISBN

0096-3003

Periodical

APPLIED MATHEMATICS AND COMPUTATION

Year of study

2014

Number

227

State

US

Pages from

43

Pages to

49

Pages count

7

Documents

BibTex


@article{BUT107625,
  author="Stevo {Stevič} and Josef {Diblík} and Zdeněk {Šmarda}",
  title="On periodic and solutions converging to zero of some systems of differential-difference equations
",
  annote="Sufficient conditions for the existence of a periodic C1 solution of a system of differential-difference equations are given. We also give some sufficient conditions for the existence of an n-parameter family of solutions of a system of differential-difference equations converging to zero along with their first derivatives.",
  chapter="107625",
  doi="10.1016/j.amc.2013.10.055",
  howpublished="online",
  number="227",
  volume="2014",
  year="2014",
  month="february",
  pages="43--49",
  type="journal article in Web of Science"
}